Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Scared and Stressed
    avatar
    An_198070 posted:
    My boyfriend is gone at a camp with no form of communication. And I have expirienced hair loss, a recent breakout, and a spike in my pre existing OCD. How do I cope with this or what can I do?
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi LingLing,

    Think through what it is that is frightening you about his absence. Write it out if it helps, journal, write to him (even though you can't contact him), etc.

    Are you keeping busy while he's away?

    I encourage you to post your message on our Anxiety & Panic Community. Dr. Farrell there may have some thoughts for you.


    Spotlight: Member Stories

    the year 2009 was an extremely bad year for me and my son. my brother passed away suddenly in march, followed by my other brother in october and then ...More

    Helpful Tips

    lost my son in dec.10
    New here so I'm trying to post to get answers for my greive & maybe even to help someone else?I'm looking for a good group who I can ... More
    Was this Helpful?
    5 of 9 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.